ApoHealth Paracetamol Plus Caffeine Tab X 40
ApoHealth Paracetamol PLUS Caffeine is used for effective temporary pain relief
AUST R 257633
You can buy ApoHealth Paracetamol Plus Caffeine Tab X 40 online in Australia from Chemist Direct
Paracetamol 500 mg
Caffeine 65 mg
Do not use ApoHealth Paracetamol Plus Caffeine:
- For more than 48 hours for children aged 12-17 except on medical advice.
- If using other medicines containing paracetamol or caffeine unless advised to do so by a doctor or pharmacist.
- If any of the deals on this package are broken.
- For children below the age of 12
Limit the use of caffeine-containing product (including tea and coffee) when taking these tablets. One dose of APOHEALTH Paracetamol PLUS Caffeine contains 130 mg of caffeine - this is about the caffeine content of two cups of instant coffee. Caffeine may cause lessness if it is taken up to several hours before going to bed.